# SDR AALA200802413

- Difficulty date: September 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  REPLACED DAMAGED PIN AT SIDEWALL CONNECTOR FOR EMERGENCY LIGHT AT SEAT 26D.  SYSTEM GROUND CHECKED NORMAL OPS.
